Hia Tina, I felt for you so much reading your story here.
I will leave you a website and you can search it to answer your own questions.
I have many sites like this as I just told another dear lady here.
I myself have just found out that my OBS is from what I've been on.
The OBS has steadily worsened and we knew it wasn't from the Lyme, because it's happening so suddenly and I've had Lyme since 1991 and this increase of the problems in OBS just started this last Fall. I am gradually tapering off of my meds and hope that with more education that I've just come to be aware of, that I can undo the damage done. I've been on Xanax for a long time and more recently Neurontin.
Anyhow, this is one of the best sites, but there are plenty of others by Psychiatrists who give the other side of this drug craze of the last 20 to 30 years and the affects it's having on their patients. http://www.breggin.com
You've asked the proper questions and the answers 'are' out there.
Be patient with yourself, and know that these questions are wise and come up because of our own common sense and logic kicking in.
Type Lithium into their Search after reading this article and more articles will come up.
This is a world renowned Laboratory and Research Facility and well trusted for their Documentation.
All the Best to you and keep up the good work .
LateNeuroLyme + CFIDS = Lord knows what.
Romans 8:28 ~ And we know that ALL things work together for the Good, Y
for them that Love God, for them who are the called according to His purpose.
Post Edited (obs ann) : 3/5/2006 5:22:24 AM (GMT-7)